# SDR ASAA2013080895762

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,815 hours, 7,780 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-00-23-801, FOUND TRANSCEIVER IS IN THE LOCKED UP STATE.  C4-(A) PERFORMED MANUAL POWER CYCLE TO RESET THE BOX.  CYCLED THE SATCOM BREAKER P18-2, GRID D-14.  RESET AND REBOOT SATCOM C/B D-14.  POWER RESTORED AND PROMPT RETURNED TO MCDU MENU PAGE. OPS NORMAL.  ACFT GOOD FOR RETURN TO SERVICE.
